American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Alexander D. Ioffe. Representation theorems for multifunctions and analytic sets. Bull. Amer. Math. Soc. 84 (1978) 142-144. MR 0466472.
Abstract, references, and article information   
View Article: PDF

[2] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[3] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information   
View Article: PDF

[4] Hui-Hsiung Kuo and M. Ann Piech. Stochastic integrals and parabolic equations in abstract Wiener space. Bull. Amer. Math. Soc. 79 (1973) 478-482. MR 0341606.
Abstract, references, and article information   
View Article: PDF

[5] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information   
View Article: PDF

[6] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information   
View Article: PDF

[7] R. M. Dudley. On measurability over product spaces. Bull. Amer. Math. Soc. 77 (1971) 271-274. MR 0274701.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1